# SDR FDEA201901060034

- Difficulty date: January 6, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPARTMENT AT STATION XOS 993 FOUND FORMER CRACK RT WING LEADING EDGE COMPARTMENT AT STATION XOS 993 CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G. FORMER FABRICATED AS PER DRAWING ARB1164 REVISION M AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
